# SDR HEEA955012

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS WILL NOT GET BRIGHT. FOUND 25K KNOB INOPERATIVE.  REPLACED SWITCH S501.  REPAIRED.  BENCH CHECK GOOD.
